# SDR 2020F00233

- Difficulty date: April 11, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T2503
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBNORNE/PEMCO NON-ROUTINE 2387N3147 DISCREPANCY: AFT CARGO WEB BETWEEN STA-1285 - STA-1329 LBL 35-38. CORRECTIVE ACTION: REMOVED, FABRIACATED AND REPLACED AFT CARGO WEB BETWEEN STA-1285 - STA-1329 LBL 35-38 IAW B767-200 SRM 51-40-02, 53-60-53,51-30-01.
